# SDR UPS06846301

- Difficulty date: February 11, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324U501
- Condition: Cracked
- Location: Fs 1690 L3ol
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON END FITTING AT L30L STA 1690 IS CRACKED.  REMOVED AND REPLACED END FITTING AT STA 1690 L30L IAW SRM 51-01-21, AND SRM 51-1-20D.
